Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 35, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 19, 2021, 7:51 AM CDT for Perry County, Tennessee. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2021, 7:51 AM CDT (12:51 UTC)
- Expired
- Mar 19, 2021, 7:46 PM CDT
- In force
- 12 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 10.42 ft at Mar 19, 2021, 12:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
962
WGUS84 KOHX 191251
FLSOHX
Flood Advisory
National Weather Service Nashville TN
751 AM CDT Fri Mar 19 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC135-200300-
/O.NEW.KOHX.FL.Y.0035.210319T1251Z-000000T0000Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
751 AM CDT Fri Mar 19 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Buffalo River Near Lobelville.
* From this morning until further notice.
* At 7:30 AM CDT Friday the stage was 10.1 feet and rising.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to rise to a crest of 10.3 feet
tomorrow morning.
* Impact...At 10.0 feet, Water inundates low lying areas and
agricultural land along the river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
CMA1 follow-up statement
179
WGUS84 KOHX 200046
FLSOHX
Flood Advisory
National Weather Service Nashville TN
746 PM CDT Fri Mar 19 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
TNC135-200200-
/O.CAN.KOHX.FL.Y.0035.000000T0000Z-210320T0046Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
746 PM CDT Fri Mar 19 2021
...The Flood Advisory for the Buffalo River Near Lobelville has been
cancelled...
The Flood Advisory is cancelled for
the Buffalo River Near Lobelville.
* At 7:30 AM CDT Friday the stage was 9.5 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall through tomorrow
morning.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
07What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 19, 6:43 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 19, 6:43 AM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Nashville TN 643 AM CDT Fri Mar 19 2021 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... After an uneventful event 24 hours ago, things are even quieter tonight. The upper low associated with the previous weather system is situated over East TN and there is some moisture wrapping around the backside of it. This is mainly coming in the form of cloud cover, but there are a few light returns on radar streaming in from Kentucky. This could spell a few spriggles of rain through mid- morning, but I'm not sure it'll even register anywhere. Look for clouds to clear out slowly from north to south throughout the day, but temperatures are going to be on the cool side with most only making the low 50s. A few upper 40s are likely on the Plateau and possibly across the south as clouds will be slower to clear out in this area. The other thing that will keep it cool is the breeze. Occasionally gusty north winds will make it feel like spring has disappeared. Look for these winds to subside after sunset. The next few days are going to be even quieter and we can use it after the drenching we took over the last 48 hours. Our next chance for rain should come in Tuesday. Models aren't in great agreement about the evolution of this next system. The Euro splits it and keeps us dry, while the GFS bring in a decent rain/thunder maker. Timing is off between the two, as well. For these reasons, I'll just keep a low chance PoP and adjust through the weekend. It looks like we should be able to get rid of these unseasonable temperatures for the weekend. Mornings are likely to remain cool, but 60s should return by Saturday and warm slightly each day from there on. && .AVIATION... 12Z TAF DISCUSSION. Cigs and visibilities are in the MVFR to IFR categories this morning and will remain there as drizzle and low clouds continue to wrap around the backside of our departing low pressure system. Winds have officially turned out of the north and will become gusty this morning at 20 to 30 knots. Light rain should let up in the next couple of hours, but low cigs may hold on through 21z. Gradual improvement in cigs and a decrease in wind speeds is expected this afternoon and evening. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Unger AVIATION........11
Hazardous weather outlook, Mar 19, 5:55 AM CDT, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 555 AM CDT Fri Mar 19 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-201100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 555 AM CDT Fri Mar 19 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 11
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:15 PM CDT | River Flood Advisory | OHX | Hickman | 44 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.